A+ CATEGORY SCIENTIFIC UNIT

Asymptotic behaviour of semigroups of nonnegative operators on a Banach lattice

Volume 82 / 2003

Jolanta Socała Annales Polonici Mathematici 82 (2003), 95-103 MSC: Primary 47B38, 47B65, 47G10; Secondary 60J05, 92D25. DOI: 10.4064/ap82-2-1

Abstract

Asymptotic convergence theorems for semigroups of nonnegative operators on a Banach lattice, on $C(X)$ and on $L^p(X)$ $(1\le p \le \infty )$ are proved. The general results are applied to a class of semigroups generated by some differential equations.

Authors

  • Jolanta SocałaInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image